Laboratory for Analytic Sciences

College of Sciences

Works Published in 2010

copy embed code
Copy Embed Code Experiment

You can embed this resource into your own website. To do so, either use the code generated by us, or use the link and tweak the rest to your preferences. Copy the respective code or link below.

Displaying 1 work

Sorted by most recent date added to the index first, which may not be the same as publication date order.

2010 journal article

Theoretical underpinnings for maximal clique enumeration on perturbed graphs

THEORETICAL COMPUTER SCIENCE, 411(26-28), 2520–2536.

author keywords: Graph perturbation theory; Maximal clique enumeration; Graph algorithms; Uncertain and noisy data
Source: Web Of Science
Added: August 6, 2018